Positive Solutions of a Three-Point Boundary-Value Problem for the p-Laplacian Dynamic Equation on Time Scales

Dogan A.

UKRAINIAN MATHEMATICAL JOURNAL, vol.72, no.6, pp.917-934, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 72 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.1007/s11253-020-01832-8
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH
  • Page Numbers: pp.917-934
  • Abdullah Gül University Affiliated: Yes


We consider a three-point boundary-value problem for a p-Laplacian dynamic equation on time scales. We prove the existence of at least three positive solutions of the boundary-value problem by using the Avery and Peterson fixed-point theorem. The conditions used in this case differ from the conditions used in the major part of available papers. As an interesting point, we can mention the fact that the nonlinear term f involves the first derivative of the unknown function. As an application, an example is given to illustrate our results.